Normal extensions of second-order differential operators
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1823-1824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a21,
author = {F. G. Maksudov and Z. I. Ismailov},
title = {Normal extensions of second-order differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1823--1824},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a21/}
}
F. G. Maksudov; Z. I. Ismailov. Normal extensions of second-order differential operators. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1823-1824. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a21/